Publications of K. Kilakos

BACK TO COATI PUBLICATION INDEX

Publications of K. Kilakos

Articles in journal or book's chapters
  1. K. Kilakos and B. Reed. Fractionally colouring total graphs. Combinatorica, 13(4):435--440, 1993. [bibtex-entry]
     
  2. K. Kilakos and B. Reed. A semi-integral total colouring. In Sets, graphs and numbers (Budapest, 1991), volume 60 of Colloq. Math. Soc. János Bolyai, pages 429--438. North-Holland, Amsterdam, 1992. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Tue Jul 25 17:12:06 2017